WJAC 6 News - Search Results
Police issue warning about psychedelic drug
STATE COLLEGE, Pa. --
State College police say they've seen this drug in the area before. They're calling it some sort of synthetic LSD, a psychedelic drug that can cause hallucinations.
Police say they don't know exactly what they have on their hands, but they do know that one person is dead likely because of this drug, several others treated in the emergency room and they want to get the word out before anyone else gets hurt.
A Penn State student dropped nine floors to his death early Saturday morning and State College Police Chief Tim King thinks this new synthetic LSD may be to blame.
People are trying these things thinking its harmless its not going to hurt them," said King.
Police say the victim, 20-year-old Conor Macmannis, and five other men were in the ninth-floor apartment of Penn Tower the night of the accident. Police believe all of them were under the influence of this drug, several partially clothed, combative with police and incoherent. Police say several of them were rushed to the emergency room.
"They had rapid heart rate, paranoia and in some cases hallucination," said King.
Police said the drug comes on a rectangular piece of paper, soaked in some sort of chemicals but theyre waiting for lab results to find out what exactly is in the concoction.
At this point they have no idea how much of this drug may be in the area, but they know its dangerous and they want everyone to beware.
"Until we get the lab results back people have no idea what putting into their body second-third-and-forth-hand from people," said King.
Police say they are following a few leads to find out where this drug came from, but theyre urging anyone who comes in contact with it or hear about it to give them a call.